# SDR COMA9710104

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3075001017
- Condition: Malfunction
- Location: Te Flaps
- Part time: 8,098 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP CONTROL FAULT WARNING DURING TAXI.  REPLACED THE FLAP CONTROL UNIT.
